# SDR G41A20140629006

- Difficulty date: June 25, 2015
- Submitted: June 29, 2015
- Operation: General aviation
- Aircraft: N915RT
- Make and model: Lear 55LEAR
- Aircraft serial: 55029
- Aircraft time: 14,567 hours, 10,612 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B

## Discrepancy

THE FLIGHT WAS NORMAL UNTIL THE CREW BEGAN THEIR DESCENT, THE CAPTAIN NOTICED THE CABIN ALTITUDE ON THE PRESSURIZATION CONTROLLER RAPIDLY RISING.  NO OBVIOUS SIGN OF DEPRESSURIZATION WAS NOTICED, THE CAPTAIN WENT TO MANUAL MODE ON THE PRESSURIZATION CONTROL PANEL TRYING TO LOWER THE CABIN ALTITUDE. MANUAL MODE WAS UNRESPONSIVE & THE CABIN ALTITUDE STILL CLIMBING, THE CAPTAIN MOVED THE NR 1 BLEED AIR SWITCH TO EMER.  THE CABIN ALTITUDE BEGAN TO LOWER, THE DESCENT WAS CONTINUED.  A FEW MOMENTS LATER THE CABIN ALTITUDE AGAIN STARTED TO RISE, THEN MOVED THE NR 2 BLEED VLV TO EMER & THE CABIN ALTITUDE STABILIZED.  EXPECTING ICING CONDITIONS, THE CAPTAIN REQUESTED AN EXPEDITED DESCENT, FLYING THROUGH MOIST AIR WITH THE HOT EMER AIR IN THE CABIN, A SMALL AMOUNT OF FOG WAS CREATED WHICH THE CAPTAIN INTERPRETED AS SMOKE, HE DECLARED AN EMER.  NO SMOKE OR ELEC SMELL WAS EVER NOTICED.  AT A LOWER ALTITUDE, THE CAPTAIN TURNED THE PRESSURIZATION SYS OFF, THE FOG CLEARED & A NORMAL APPROACH & LANDING WAS COMPLETED.  TOWER WAS NOTIFIED THAT ALL INDICATIONS WERE NORMAL & THE EMER WAS CALLED OFF.  THE ACFT WAS FLOWN FOR MX, ALL SYSTEMS FUNCTIONS WERE NORMAL.  THE PRESSURIZATION SYS WAS TESTED & ANOTHER TEST FLIGHT COMPLETED.  NONE OF THE ISSUES WITH THE PRESSURIZATION SYS COULD BE DUPLICATED.
